# SDR ASAA2023022542076

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 5,155 hours, 1,486 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L FWD WINDOW OVERHEAT LIGHT ILLUMINATED EXTINGUISHED AFTER QRH PROCEDURE. GROUNDED - YES. VERIFIED WHCU ON OVERRIDE MODE ACTIVATED TO SPARE SENSOR REF B737-9 AMM 30-41-11-440-801 LEFT FWD WINDOW HEAT OPS NML.
